# SDR SWAA0288010111932

- Difficulty date: January 17, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT BS 320 AND BETWEEN S-20L TO S-21L E/E COMPARTMENT.  REPLACED ANGLE LOCATED AT BS 320 AND BETWEEN S-20L TO S-21L E/E COMPARTMENT IAW B737-300 SRM 51-10-02 PARAGRAPH 8 AND DRAWING 65-54892 AND SRM 737-300 51-40-02.
